Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/19332
Title: SPIN EVOLUTION AND MAGNETIC-FIELDS IN CATACLYSMIC VARIABLES
Authors: KING, AR
LASOTA, JP
First Published: 10-Sep-1991
Publisher: UNIV CHICAGO PRESS
Citation: ASTROPHYSICAL JOURNAL, 1991, 378 (2), pp. 674-681
DOI Link: 10.1086/170467
ISSN: 0004-637X
Links: http://hdl.handle.net/2381/19332
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Physics and Astronomy

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.